×

zbMATH — the first resource for mathematics

Über die Auflösung gewisser Singularitäten von holomorphen Abbildungen. (German) Zbl 0145.09402

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Abhyankar, S.: Concepts of order and rank on a complex space, and a condition for normality. Math. Ann.141, 171-192 (1960). · Zbl 0107.15001
[2] Artin, M.: On Enriques’ surfaces. Thesis, Harvard Univ., Mass. 1960.
[3] ?? Some numerical criteria for contractability of curves on an algebraic surface. Am. J. Math.84, 485-496 (1962). · Zbl 0105.14404
[4] ?? On isolated rational singularities of surfaces. Am. J. Math.88, 129-136 (1966). · Zbl 0142.18602
[5] Atiyah, M. F.: On analytic surfaces with double points. Proc. Roy. Soc. A,247, 237-244 (1958). · Zbl 0135.21301
[6] Brieskorn, E.: Über holomorpheP n -Bündel überP 1. Math. Ann.157, 343-357 (1965). · Zbl 0128.17003
[7] Du Val, P.: On isolated singularities which do not affect the conditions of adjunction, Part I, II, III. Proc. Cambridge Phil. Soc.30, 453-465 und 483-491 (1934). · JFM 60.0599.01
[8] ?? On absolute and non absolute singularities of algebraic surfaces. Istanbul Üniv. Fen. Fak. Mecmuasi9, Serie A, 159-215 (1944).
[9] ?? Homographies, quaternions and rotations. Oxford: Clarendon Press 1964. · Zbl 0128.15403
[10] Fischer, G.: Auflösung der Singularitäten gewisser holomorpher Abbildungen. Bayer. Akad. Wiss. Math.-Natw. Kl. S.-B. 79-85 (1965). · Zbl 0163.32001
[11] Grauert, H., u.R. Remmert: Zur Theorie der Modifikationen. I. Stetige und eigentliche Modifikationen komplexer Räume. Math. Ann.129, 274-296 (1955). · Zbl 0064.08101
[12] ?? ?? Komplexe Räume. Math. Ann.136, 245-318 (1958). · Zbl 0087.29003
[13] Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen. Publications Math. de l’Institut des Hautes Études Scientifiques, Nr. 5 (1960). · Zbl 0158.32901
[14] ?? Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331-368 (1962). · Zbl 0173.33004
[15] ?? u.H. Kerner: Deformationen von Singularitäten komplexer Räume. Math. Ann.153, 236-260 (1964). · Zbl 0118.30401
[16] Herszberg, J.: Algebraic characterization of types of unodes of surfaces inS 3. J. London Math. Soc.32, 187-198 (1957). · Zbl 0078.13501
[17] Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero I, II. Ann. Math.79, 109-326 (1964). · Zbl 0122.38603
[18] ?? andH. Rossi: On the equivalence of imbeddings of exceptional complex spaces. Math. Ann.156, 313-333 (1964). · Zbl 0136.20801
[19] Hirzebruch, F.: Über vierdimensionale Riemannsche Flächen mehrdeutiger analytischer Funktionen von zwei komplexen Veränderlichen. Math. Ann.126, 1-22 (1953). · Zbl 0093.27605
[20] ?? Übertragung einiger Sätze aus der Theorie der algebraischen Flächen auf komplexe Mannigfaltigkeiten von zwei komplexen Dimensionen. J. reine angew. Math.191, 110-124 (1953). · Zbl 0052.19802
[21] ?? Differentiable manifolds and quadratic forms. Lecture notes, Univ. of Calif., Berkeley 1962.
[22] Kirby, D.: The structure of an isolated multiple point of a surface. I, II, III. Proc. London Math. Soc. (3),VI, 597-609 (1956), undVII, 1-28 (1957). · Zbl 0079.37003
[23] Kodaira, K.: On compact complex analytic surfaces I. Ann. Math.71, 111-152 (1960). · Zbl 0098.13004
[24] ?? andD. C. Spencer: On deformations of complex analytic structures I, II. Ann. Math.67, 328-466 (1958). · Zbl 0128.16901
[25] ?? On stability of compact submanifolds of complex manifolds. Am. J. Math.85, 79-94 (1963). · Zbl 0173.33101
[26] ?? On the structure of compact complex analytic surfaces I. Am. J. Math.86, 751-798 (1964). · Zbl 0137.17501
[27] Kuhlmann, N.: Projektive Modifikationen komplexer Räume. Math. Ann.139, 217-238 (1960). · Zbl 0118.07602
[28] ?? Über eine Verallgemeinerung eines Satzes von H. Hopf. Archiv Math.11, 431-436 (1960). · Zbl 0098.28203
[29] ?? Über die Auflösung der Singularitäten 3-dimensionaler komplexer Räume II. Math. Ann.154, 387-405 (1964). · Zbl 0141.27401
[30] Mumford, D.: The topology of normal singularities of an algebraic surface and a criterion for simplicity. Publ. Math. de l’Institut des Hautes Études Scientifiques, Nr. 9 (1961). · Zbl 0108.16801
[31] Randow, R. v.: Zur Topologie von dreidimensionalen Baummannigfaltigkeiten. Bonner Math. Schriften Nr. 14, Univ. Bonn 1962. · Zbl 0112.38602
[32] Remmert, R.: Holomorphe und meromorphe Abbildungen komplexer Räume. Math. Ann.133, 328-370 (1957). · Zbl 0079.10201
[33] Reiffen, H. J.: Prolongement de Riemann concernant les classes de cohomologie à supports compacts. C. R. Acad. Sci. (Paris)259, 2333-2335 (1964). · Zbl 0128.17002
[34] Scheja, G.: Riemannsche Hebbarkeitssätze für Cohomologieklassen. Math. Ann.144, 345-360 (1961). · Zbl 0112.38001
[35] Van de Ven, A.: Characteristic classes and monoidal transformations. Indagationes. math.18, 571-578 (1956). · Zbl 0074.38602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.